# SDR UPS99229836

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651920612
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-06.00-03) ON NR 3 FLAP TRACK AT REAR SPAR O/B MOUNT HOLE.  REMOVED AND REPLACED FLAP TRACK IAW SRM 51-10-1, TO BE INSTALLED ON TC C57-581-04-3D.
